# SDR SWAA2013073018687

- Difficulty date: July 16, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 53,993 hours, 32,169 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD TE AFT FLAP DELAMINATED.  REPAIRED FLAP IAW SRM.
